# SDR C2XA00IA372

- Difficulty date: October 10, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 14521713003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE CENTER BUTTSTRAP WAS FOUND TO BE CORRODED FROM FRAME 15 TO FRAME 18. MAINTENANCE REMOVED THE CORRISION, AND PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5310-01141, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. A/C TT=3937.4 CYC=2616
